# SDR TX9Y20110921002

- Difficulty date: September 18, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N708SA
- Make and model: Boeing 747-200F
- Aircraft serial: 24196
- Aircraft time: 98,526 hours, 16,401 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CRACKS WERE FOUND ON THE VERTICAL AND HORIZONTAL FLANGES OF NR 2 PYLON RT STIFFENERS (P/N:65B90415-6/-8) NEAR NAC STA 228.  FOLLOWING REMOVAL OF THE DAMAGED STIFFENER SECTION, THE BULKHEAD STRAP (P/N:65B90412-38) WAS FOUND CRACKED AT A STIFFENER ATTACHMENT FASTENER HOLE.  WHILE OPERATING REPAIR, 2EA EXISTING 2/16 INCH DIAMETER RIVET HOLES IN THE SKIN COMMON TO THE NEW UPPER REPAIR ANGLE OF STIFFENER (P/N:65B90415-6) WERE FOUND MIS-OVERSIZED TO 8/32 INCH DIAMETER.  THE STIFFENERS WERE TRIMMED OFF, REPAIR ANGLES AND REPAIR FILLERS WERE INSTALLED AND THE CRACK WAS REMOVED.  THE REPAIR WAS APPROVED UNDER BOEING SERVICE REQUEST 1-1979677748 ON ODA-300064-NM FAA FORM 8100-9 DATED SEPTEMBER 15, 2011.
